MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 30IN 3-0 S/A SH; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 30IN 3-0 S/A SH; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 8832H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a vascular procedure on an unknown date and suture was used.During the procedure, the suture broke.Another like device was used.There were no adverse patient consequences.

Brand Name
PRLNE BLU 30IN 3-0 S/A SH
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9167868
Report Number2210968-2019-88465
Device Sequence Number11303949
Product Code GAW
UDI-Device Identifier10705031021013
UDI-Public10705031021013
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number8832H
Device Lot NumberLPJ233
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/08/2019
Patient Sequence Number1